Publication Type

Journal Article

Publication Date

2002

Abstract

This paper proposes a Gaussian estimator for nonlinear continuous time models of the short-term interest rate. The approach is based on a stopping time argument that produces a normalizing transformation facilitating the use of a Gaussian likelihood. A Monte Carlo study shows that the finite-sample performance of the proposed procedure offers an improvement over the discrete approximation method proposed by Nowman (1997). An empirical application to US and British interest rates is given.

Discipline

Econometrics

Research Areas

Econometrics

Publication

Econometrics Journal

Volume

4

Issue

2

First Page

210

Last Page

224

ISSN

1368-4221

Identifier

10.1111/1368-423X.00063

Publisher

Wiley

Additional URL

http://dx.doi.org/10.1111/1368-423X.00063

Included in

Econometrics Commons

Share

COinS